PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 102 | 2 | 175-192
Tytuł artykułu

Approximation of continuous convex-cone-valued functions by monotone operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we study the approximation of continuous functions F, defined on a compact Hausdorff space S, whose values F(t), for each t in S, are convex subsets of a normed space E. Both quantitative estimates (in the Hausdorff semimetric) and Bohman-Korovkin type approximation theorems for sequences of monotone operators are obtained.
Słowa kluczowe
Twórcy
  • Departamento de Matemática, IMECC - UNICAMP, Caixa Postal 6065, 13081 Campinas, Sp, Brazil
  • ---
Bibliografia
  • [1] R. DeVore, The Approximation of Continuous Functions by Positive Linear Operators, Lecture Notes in Math. 293, Springer, Berlin 1972.
  • [2] Z. Ditzian, Inverse theorems for multidimensional Bernstein operators, Pacific J. Math. 121 (1986), 293-319.
  • [3] M. W. Grossman, Note on a generalized Bohman-Korovkin theorem, J. Math. Anal. Appl. 45 (1974), 43-46.
  • [4] K. Keimel and W. Roth, A Korovkin type approximation theorem for set-valued functions, Proc. Amer. Math. Soc. 104 (1988), 819-824.
  • [5] O. Shisha and B. Mond, The degree of convergence of linear positive operators, Proc. Nat. Acad. Sci. U.S.A. 60 (1968), 1196-1200.
  • [6] R. A. Vitale, Approximation of convex set-valued functions, J. Approx. Theory 26 (1979), 301-316.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv102i2p175bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.